# SDR CA050718013

- Difficulty date: July 12, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Snias AS350D
- Aircraft time: 10,372 hours
- Engine: Lyc LTS101600A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Cage
- Condition: Failed
- Location: Nr 4 Bearing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ENGINE WAS REMOVED FROM THE A/C AFTER TWO CHIP LIGHT EVENTS.  WHILE DISSASSEMBLING, THE ENGINE GEARBOX, A BEARING ROLLER FELL OUT ON TO THE WORK BENCH.  FURTHER EXAMINATION REVEALED THAT THE CAGE INSIDE THE NR 4 BEARING HAD COMPLETELY SPLIT IN HALF.
